Discussions By Condition: Blood conditions

Should I be worried?

Posted In: Blood conditions 0 Replies
  • Posted By: Anonymous
  • October 4, 2010
  • 04:34 AM

I'm a 25 year old woman, who aside from minor aches and pains, is healthy. A about 2-3 weeks ago, after spending a month writing my thesis, I was struck with a migraine. I ended up vomiting from it. Migraine's are nothing new, the vomiting from them is. It's only happened a few times. Around this same time, my gums began to swell, nothing abnormal or unusual. I didn't think anything of it. Also in the time frame, I noticed about 5 (total) bruises on my legs. None of them were deep or very bad bruises. I could account for 2 or 3 of them. They have all since gone away.

About two weeks ago I noticed what may or may not have been petechiae, 5 maybe 6 spots on my collar bone. I don't know if that's what it was, it's what it looked like. Anyway, those went away in a matter of a few days and have not returned.

All my bruises have cleared up. I've had a minor sore throat, a slight cough (though my siblings had the same things), but have otherwise felt fine. I don't have a fever. No abdominal pain. I've cut myself twice over the past few weeks, and both have not bleed abnormally and have healed. I'm not fatigued. I get up, go to work, have an appetite. Haven't lost any weight.

I just noticed the symptoms all around the same, mind you (except for the petechie--if that's what it was) before, and wondered if there should be a cause for concern or if I should just watch things and see how things play out in the next few weeks?

Thanks. :)

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?